Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis

CiteScore 2017: 0.67

SCImago Journal Rank (SJR) 2017: 0.417
Source Normalized Impact per Paper (SNIP) 2017: 0.860

Mathematical Citation Quotient (MCQ) 2017: 0.25

Print + Online
See all formats and pricing
More options …
Volume 18, Issue 1


Discrepancy of higher rank polynomial lattice point sets

Julia Greslehner / Friedrich Pillichshammer
Published Online: 2012-02-29 | DOI: https://doi.org/10.1515/mcma-2012-0001


Polynomial lattice point sets (PLPSs) (of rank 1) are special constructions of finite point sets which may have outstanding equidistribution properties. Such point sets are usually required as nodes in quasi-Monte Carlo rules. Any PLPS is a special instance of a -net in base as introduced by Niederreiter. In this paper we generalize PLPSs of rank 1 to what we call then PLPSs of rank and analyze their equidistribution properties in terms of the quality parameter and the (weighted) star discrepancy. We show the existence of PLPSs of “good” quality with respect to these quality measures. In case of the (weighted) star discrepancy such PLPSs can be constructed component-by-component wise. All results are for PLPSs in prime power base . Therefore, we also generalize results for PLPSs of rank 1 that were only known for prime bases so far.

Keywords.: Discrepancy; polynomial lattice point set; digital nets

About the article

Received: 2011-04-08

Accepted: 2012-01-20

Published Online: 2012-02-29

Published in Print: 2012-03-01

Citation Information: Monte Carlo Methods and Applications, Volume 18, Issue 1, Pages 79–108, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: https://doi.org/10.1515/mcma-2012-0001.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in